MathSciNet Relay Station
MathSciNet bibliographic data
MR1109228 (92e:54052) 54H25 (47H04 47H09 47H10 54C60)
Xu, Hong Kun On weakly nonexpansive and $*$-nonexpansive multivalued mappings. Math. Japon. 36 (1991), no. 3, 441–445.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement